Avatar universal
Is this normal
I got the Implanon two weeks ago. And am now a week late, is it normal for impldnon to effect my cycles this soon. I did have a skin reaction where the burise formed a scab and began to burn painfully amd it is now clearing up. So main questiom is:  Is it now to have cycles disturbed so soon?
Cancel
2 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Irregular menstrual cycles is a side effect of the Implanon and it will take a few months to settle down. If missed periods prolong then You can test for pregnancy by a highly sensitive pregnancy test 10 days post ovulation with a sensitive ( 20 - 25 mIU ) pregnancy test. Also I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests. The HCG (it is a hormone) levels rise only in pregnancy and its presence will confirm the status of your pregnancy due to birth control failure.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing


Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you. I am now two weeks late. And have a doctors apointment on the 5th. I'm just wondering if any one has had similar experiences with implanon
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources